Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: ``On convolutions with the Möbius function''


Author: Sanford L. Segal
Journal: Proc. Amer. Math. Soc. 39 (1973), 652
MSC: Primary 10H25
DOI: https://doi.org/10.1090/S0002-9939-1973-0314785-X
Original Article: Proc. Amer. Math. Soc. 34 (1972), 365-372.
MathSciNet review: 0314785
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H25

Retrieve articles in all journals with MSC: 10H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0314785-X
Article copyright: © Copyright 1973 American Mathematical Society